# SDR MALA000450

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N327XJ
- Make and model: Saab SF340A
- Aircraft serial: 059
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Failed
- Location: Lt Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST HYDRAULIC FLUID AS PER ORH APPLIED HYD LOSS PROCEDURE, EMERGENCY GEAR EXTENDED WAS SUCESSFUL.  AIR TURNBACK, AC LANDED NORMALLY.  MAINTENANCE REPLACED LT BRAKE SWIVEL, AND RESET EMERGENCY GEAR SYSTEM.  SERVICED HYD SYSTEM, ALL CHECK GOOD.
